Advanced search
Add to list

On almost-Poisson structures in nonholonomic mechanics II : the time-dependent framework

(2000) NONLINEARITY. 13(4). p.1379-1409
Author
Organization

Citation

Please use this url to cite or link to this publication:

MLA
Cantrijn, Frans et al. “On almost-Poisson Structures in Nonholonomic Mechanics II : the Time-dependent Framework.” NONLINEARITY 13.4 (2000): 1379–1409. Print.
APA
Cantrijn, F., de Leon, M., Marrero, J., & de Diego, D. (2000). On almost-Poisson structures in nonholonomic mechanics II : the time-dependent framework. NONLINEARITY, 13(4), 1379–1409.
Chicago author-date
Cantrijn, Frans, M de Leon, JC Marrero, and DM de Diego. 2000. “On almost-Poisson Structures in Nonholonomic Mechanics II : the Time-dependent Framework.” Nonlinearity 13 (4): 1379–1409.
Chicago author-date (all authors)
Cantrijn, Frans, M de Leon, JC Marrero, and DM de Diego. 2000. “On almost-Poisson Structures in Nonholonomic Mechanics II : the Time-dependent Framework.” Nonlinearity 13 (4): 1379–1409.
Vancouver
1.
Cantrijn F, de Leon M, Marrero J, de Diego D. On almost-Poisson structures in nonholonomic mechanics II : the time-dependent framework. NONLINEARITY. 2000;13(4):1379–409.
IEEE
[1]
F. Cantrijn, M. de Leon, J. Marrero, and D. de Diego, “On almost-Poisson structures in nonholonomic mechanics II : the time-dependent framework,” NONLINEARITY, vol. 13, no. 4, pp. 1379–1409, 2000.
@article{172102,
  author       = {Cantrijn, Frans and de Leon, M and Marrero, JC and de Diego, DM},
  issn         = {0951-7715},
  journal      = {NONLINEARITY},
  language     = {eng},
  number       = {4},
  pages        = {1379--1409},
  title        = {On almost-Poisson structures in nonholonomic mechanics II : the time-dependent framework},
  volume       = {13},
  year         = {2000},
}

Web of Science
Times cited: